# SDR ASOA03541

- Difficulty date: October 26, 2003
- Submitted: December 12, 2003
- Operation: Air carrier
- Aircraft: N912EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7728
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: DE
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING DESCENT INTO DFW FROM MGM, AT APPROX 18,000 FT THE PAX REPORTED AN ODOR OF SMOKE IN CABIN AROUND ROWS 4 - 6 WITH NO VISIBLE SIGNS.  QRH PROCEDURES WERE COMPLIED WITH & AN EMERGENCY LANDING MADE SAFELY INTO DFW.  ODOR DISSIPATED APPROXIMATELY THREE MINUTES PRIOR TO LANDING WITH NO PASSENGER EVACUATION NECESSARY UPON LANDING.  MX INSPECTED AVIONICS BAY, MLG BAYS, PROX SENSOR ELECTRONIC UNITS ON THE LT &  RT SIDES & ACM WITH NO DEFECTS NOTED.  PACKS AND APU WAS ALSO INSPECTED AND OPERATED WITH NO DEFECTS NOTED.  MAINTENANCE SUSPECTS THE ODOR CAME FROM THE TEMP RISE IN THE PACKS WHEN SWITCHING FROM THE ENGINE TO THE AUXILIARY POWER UNIT.  AIRCRAFT OK FOR SERVICE.  (M)
